# SDR ASAA2023120647613

- Difficulty date: December 6, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ED5367190800000
- Part serial: NA
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: CABIN FLOOR PANL 241EF-MINIMUM 11 AREAS OF DELAMINATION GROUNDED - YES. FLOOR PANEL 241EF FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-02-00-283-001. ORDERED AND RECEIVED NEW FLOOR PANEL 241EF P.N. E5367190800000  P.O.1077261.53 PANEL TO BE INSTALLED ON ALASKA OPS 9900
